# SDR TI1R001471

- Difficulty date: May 22, 2001
- Submitted: August 14, 2001
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Urocop EC135P1
- Aircraft serial: 0070
- Engine: Pwa PW206A
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: L771M40C1005
- Part serial: 0020
- Condition: Erratic
- Location: Triple Tach
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIPLE TACHOMETER INDICATOR, NR NEEDLE ERRATIC, REMOVED AND REPLACED.
